CLL Support Association
9,293 members14,669 posts

Egzema and pruritus

After two weeks last cycle Chlorambucil,begin egzema with pruritus generalisata (no only face and digiti manus inf.and sup.)I see dermatologist and he give Didermal (cortisosteroid plus gentamycin) 2xday.Yesterday I had use creme.I cannot sleep (pruritus).It is papulae and excoriation and eritema. I have control hematologist in 19.o7. This is Chlorambucil or CLL reaction.? Antihystaminic th is not better.This is very hard. For all best wishes and thanks!

6 Replies
oldestnewest

I'm so sorry that you are having such a hard time! I wish I had good information for you about this. I can only send positive thoughts that you will feel better soon!

1 like
Reply

Тhanks Pat for empathy!

Reply

I've had a rash for 7 months that wakes me up in the middle of the night 6 out of 7 nights. Even on benadryl. I'm on treatment for one month, and it seems to be getting better. I'm evidence that rashes can be CLL related, but they are also drug related, too. I hope it clears up for you!

1 like
Reply

Тhank You for information.What is Benadril?

Reply

Hi Olga, sorry to hear about this...hopefully it will stop soon.

Benadryl is

Diphenhydramine is a first-generation antihistamine.

en.m.wikipedia.org/wiki/Dip...

Reply

Here Loratidin,antihistamynic,I use pill. and Synopen,antihystaminnic creme.But,nothing .I cannot sleeping.Dosta mi je svega.I know ,You are my friend,Dear Chris.I cannot more...

Reply

You may also like...